Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Hook young diagrams, combinatorics and representations of Lie superalgebras


Authors: A. Berele and A. Regev
Journal: Bull. Amer. Math. Soc. 8 (1983), 337-339
MSC (1980): Primary 05A15, 05A17, 17A70, 17B10, 20C30; Secondary 16A38, 81C40
DOI: https://doi.org/10.1090/S0273-0979-1983-15110-8
MathSciNet review: 684903
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. S. A. Amitsur and A. Regev, P.I.-algebras and their cocharacters (preprint).
  • 2. V. G. Kac, Lie superalgebras, Adv. in Math. 26 (1977), 8-96. MR 486011
  • 3. V. G. Kac, Characters of typical representations of classical Lie superalgebras, Comm. Algebra 5 (1977), 889-897. MR 444725
  • 4. D. E. Knuth, The art of computer programming, vol. 3, Addison-Wesley, Reading, Mass., 1968. MR 378456
  • 5. D. Krakowski and A. Regev, The polynomial identities of the Grassmann algebra, Trans. Amer. Math. Soc. 181 (1973), 429-438. MR 325658
  • 6. I. G. Macdonald, Symmetric functions and Hall polynomials, The Clarendon Press, Oxford University Press, New York, 1979. Oxford Mathematical Monographs. MR 553598
  • 7. Amitai Regev, The Kronecker product of 𝑆_{𝑛}-characters and an 𝐴⊗𝐵 theorem for Capelli identities, J. Algebra 66 (1980), no. 2, 505–510. MR 593607, https://doi.org/10.1016/0021-8693(80)90100-3
  • 8. Manfred Scheunert, The theory of Lie superalgebras, Lecture Notes in Mathematics, vol. 716, Springer, Berlin, 1979. An introduction. MR 537441
  • 9. I. Schur, Ueber eine Klasse von Matrizen, die sich einer gegebenen Matrix zuordnen lassen, Dissertation, Berlin, 1901.
  • 10. H. Weyl, The classical groups, Princeton Math. Series No. 1, Princeton, N.J., 1939.

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1980): 05A15, 05A17, 17A70, 17B10, 20C30, 16A38, 81C40

Retrieve articles in all journals with MSC (1980): 05A15, 05A17, 17A70, 17B10, 20C30, 16A38, 81C40


Additional Information

DOI: https://doi.org/10.1090/S0273-0979-1983-15110-8

American Mathematical Society